Im wondering what the side effects are and if they will help me with depression.
Yes, these two medications are prescribed for depression and are ok to take together. When you first begin taking one at a time you may notice some mild headache, nausea, and diarrhea which should subside in the first couple weeks. The Wellbutrin may cause some jitteriness in the beginning as well. Both these medications take upwards of a month to reach max effectiveness.
Well, not every one of these works for everyone. They're designed to, and, if given the 2-3, 4-6 weeks they need to really settle in, they may indeed help, then again, they may not.
Something that you must remember all of these types of medication(s) come with lots of possible side effects. They dramatically vary from person to person (IE- one person may be done on Wellbutrin but another may experience dizziness & muscle cramps.. It is all the chemical makeup of your body).
These medication are more for depression. I'v been on some pretty serious medication and there are better types like (LITHIUM) which is a mood stablizer
(PROZAC) which is a anti-dapressant.
Or ( DEPAKOTE) which helps with Mood Swings, Depression, Anxitey
They are great meds for depression, that being said, it's how your body will react to them.
When I was on Wellbutrin 400mg, I didn't experience any side effects, but that's my body. You might have some or none or a few. If you're looking for what type of side effects there are, you might want to check with your pharmacist, your psychiatrist, or I usually Google it/them.
I know this post was from a while ago, but are you still taking these meds? I'm on this exact regimen right now. Just wondering how it worked out for you.
- Wellbutrin Drug Information
- Wellbutrin XL Drug Information
- Zoloft Drug Information
- Sertraline Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 29 Apr 2012 • 3 answers
Updated 12 Oct 2013 • 2 answers
Updated 10 Aug 2016 • 4 answers
Updated 23 Oct 2014 • 3 answers
Updated 25 Nov 2016 • 2 answers